MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Model Number M00542430
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
Note: this report pertains to an exalt d controller used with two exalt model d scopes in the same procedure.It was reported to boston scientific corporation that two exalt model d scopes were used with an exalt controller during an unknown procedure performed on an unknown date.During the procedure, the scope malfunctioned and the image appears for a few seconds and then blacked out.A second exalt scope was used and the same malfunction occurred.There was no patient complications reported as a result of this event.
 
Event or Problem Description
Note: this report pertains to an exalt d controller used with two exalt model d scopes in the same procedure.It was reported to boston scientific corporation that two exalt model d scopes were used with an exalt controller during an unknown procedure performed on an unknown date.During the procedure, the scope malfunctioned and the image appears for a few seconds and then blacked out.A second exalt scope was used and the same malfunction occurred.There was no patient complications reported as a result of this event.Additional information received on january 14, 2026 confirming that the procedure date was (b)(6) 2025.
 
Additional Manufacturer Narrative
Block h2: additional information in b5 confirming event date of december 16, 2025.Correction to g3 manufacturer aware date.Block h6: imdrf code a06 captures the reportable event of loss of visualization.

Brand Name
EXALT CONTROLLER
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24021218
Report Number3005099803-2026-00131
Device Sequence Number10550172
Product Code FET
UDI-Device Identifier08714729990901
UDI-Public(01)08714729990901(11)210623(10)2117401069
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542430
Device Catalogue NumberM00542430
Device Lot Number2117401069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown